# SDR FDEA201911012808

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 56,212 hours, 25,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 145N52162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1681, BL 0 GUSSET IS CORRODED.   REMOVED CORROSION ON GUSSET IAW SRM 51-10-02.  FOUND OUT OF LIMITS IAW SRM 53-00-51-1A  FIG 101. REMOVED, FABRICATED AND INSTALLED THE NEW GUSSET IAW SRM 51-40-02 AND DWG 146N5216 REV -.
